- -

Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions

Show simple item record

Files in this item

dc.contributor.author Bernal Reza, Miguel Ángel es_ES
dc.contributor.author Sala, Antonio es_ES
dc.contributor.author Jaadari, Abdelhafidh es_ES
dc.contributor.author Guerra, Thierry-Marie es_ES
dc.date.accessioned 2016-02-09T09:27:19Z
dc.date.available 2016-02-09T09:27:19Z
dc.date.issued 2011-12-15
dc.identifier.issn 0165-0114
dc.identifier.uri http://hdl.handle.net/10251/60726
dc.description.abstract In this paper, the stability of continuous-time polynomial fuzzy models by means of a polynomial generalization of fuzzy Lyapunov functions is studied. Fuzzy Lyapunov functions have been fruitfully used in the literature for local analysis of Takagi-Sugeno models, a particular class of the polynomial fuzzy ones. Based on a recent Taylor-series approach which allows a polynomial fuzzy model to exactly represent a nonlinear model in a compact set of the state space, it is shown that a refinement of the polynomial Lyapunov function so as to make it share the fuzzy structure of the model proves advantageous. Conditions thus obtained are tested via available SOS software. © 2011 Elsevier B.V. All rights reserved. es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Fuzzy Sets and Systems es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fuzzy Lyapunov functions es_ES
dc.subject Fuzzy modeling es_ES
dc.subject Local stability es_ES
dc.subject Polynomial fuzzy models es_ES
dc.subject Sum of squares es_ES
dc.subject Compact sets es_ES
dc.subject Continuous time es_ES
dc.subject Fuzzy models es_ES
dc.subject Fuzzy structures es_ES
dc.subject Local analysis es_ES
dc.subject Non-linear model es_ES
dc.subject Polynomial Lyapunov function es_ES
dc.subject Stability analysis es_ES
dc.subject State space es_ES
dc.subject Takagi-Sugeno models es_ES
dc.subject Lyapunov functions es_ES
dc.subject Modal analysis es_ES
dc.subject Polynomials es_ES
dc.subject Software testing es_ES
dc.subject Mathematical models es_ES
dc.subject.classification INGENIERIA DE SISTEMAS Y AUTOMATICA es_ES
dc.title Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.fss.2011.07.008
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Automática e Informática Industrial - Institut Universitari d'Automàtica i Informàtica Industrial es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica es_ES
dc.description.bibliographicCitation Bernal Reza, MÁ.; Sala, A.; Jaadari, A.; Guerra, T. (2011). Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions. Fuzzy Sets and Systems. 185(1):5-14. doi:10.1016/j.fss.2011.07.008 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.fss.2011.07.008 es_ES
dc.description.upvformatpinicio 5 es_ES
dc.description.upvformatpfin 14 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 185 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 210671 es_ES


This item appears in the following Collection(s)

Show simple item record